# SDR FDEA200910093526

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A53410767208
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING SUPPORT IS CORRODED.  FABRICATED CEILING SUPPORT BRACKET IAW DWG A53410767.  REMOVED AND REPLACED IAW SRM 51-40-21; PARA 6.
